# SDR ASOA04315

- Difficulty date: April 13, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N642AS
- Make and model: Aerosp ATR72
- Aircraft serial: 395
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE Z-FLOOR SUPPORT ON THE LEFT SIDE FROM FS 39 TO FS 40 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE Z-FLOOR SUPPORT ON THE LEFT SIDE FROM FS 39 TO FS 40 IAW SRM 51-25-03.  (M)
